# SDR AALA20110919TUL01

- Difficulty date: September 18, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N460AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49565
- Aircraft time: 67,990 hours, 35,644 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Relay
- Condition: Sticking
- Location: Generator Bus
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

OKC -  INFLIGHT DFW-PHL.  CREW REPORTED RIGHT ENGINE GENERATOR FAULTED ON CLIMBOUT.  EMERGENCY DECLARED FLIGHT DIVERTED OKC LANDED WITHOUT INCIDENT.  REPLACED GENERATOR BUS RELAY R2-34 THAT WAS STICKING.  SYSTEM GROUND CHECK NORMAL OPERATION.
